MAUDE Adverse Event Report: STRYKER SPINE-LEESBURG SELF-TAPPING, VARIABLE SCREW; SIZE Ø4.0X14 MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

STRYKER SPINE-LEESBURG SELF-TAPPING, VARIABLE SCREW; SIZE Ø4.0X14 MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 8801-04014CA
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the locking mechanism of an ozark plate disengaged at c5, and that two ozark self tapping variable screws have begun to migrate post operatively at the same level.No adverse consequences were reported.Revision surgery has not been performed nor scheduled at this time.This report is for one of the two ozark self tapping variable screws.
 
Additional Manufacturer Narrative
Device remains implanted.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.H3 other text : device remains implanted.
 
Event or Problem Description
It was reported that the locking mechanism of an ozark plate disengaged at c5, and that two ozark self-tapping variable screws have begun to migrate post-operatively at the same level.No adverse consequences were reported.Revision surgery has not been performed nor scheduled at this time.This report is for one of the two ozark self-tapping variable screws.

Brand Name
SELF-TAPPING, VARIABLE SCREW; SIZE Ø4.0X14 MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
STRYKER SPINE-LEESBURG
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
STRYKER SPINE-LEESBURG
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key16674305
Report Number3004774118-2023-00040
Device Sequence Number6379545
Product Code KWQ
UDI-Device Identifier10888857392854
UDI-Public10888857392854
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K172104
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8801-04014CA
Device Catalogue Number8801-04014CA
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2023
Supplement Date Received by Manufacturer07/06/2023
Initial Report FDA Received Date04/04/2023
Supplement Report FDA Received Date07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexFemale